Saturday, April 08, 2006

Feeling Better

I'm finally starting to feel more like myself this afternoon. I went to the doctor yesterday afternoon and had a fever of 104.1 They checked my nose, throat, and ears and said everything was clear. But the doctor said that I had "something" big working in my chest. He said there wasn't anything that jumped out except something was working. So he sent me home with samples of Biaxin. He said to take it as a preventative to getting pneumonia. So I will take it, no problem with me. Hopefully I will be 100% tomorrow.

4 comments:

Anonymous said...

104 is a very high temp. for an adult...probably fried your brain...(just joking), hope you are better by now. I think the problem is where you live, you really need to move South!

Aunt D.

Anonymous said...

Jake, for cryin' out loud! OK, I know God works miracles. But if He doesn't in this case, give yourself some time (please)!
Aunt Nancy

Anonymous said...

Good to hear you are feeling better but Nancy is right - don't push yourself too much. Sunshine would do you a world of good - we have lots of it!!!

Mom

Biaxin Side Effects said...

My name is Debra Breyan and i would like to show you my personal experience with Biaxin.

I have taken for 4 days. I am 54 years old. This is a horrible drug! Don't take it! I'm sick of these new "wonder" drugs (like Levaquin, even worse than Bioxin) that just make you worse than your illness, and I'm sick of doctors who prescribe them and then don't believe you when you have unbearable side effects. It should be taken off the market.

I have experienced some of these side effects-
Abdonimal pain, gas, bloating, depression (really severe), dizziness, "spaced out," disconnected feeling, fatigue, unable to concentrate. This drug has really messed up my week--I can't get anything done, just walk around in a daze. And my sinuses & cough aren't all that much better.

I hope this information will be useful to others,
Debra Breyan